Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Apart from light spotting & pains nothing is happened indicating that its periods, is that i am Pregnant ?

hi i had the copper coil fitted for emrg contraception on the 18th of feb this year i had a proper period on the 6th of feb and bled for 12-14 days after having the coil fitted im now woried as think i have missed my period i have had pains (period pains) to indicate im due but nothing happend part from light spotting please can you tell me if this could mean that im pregnant thanks suzy
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi Suzy
Copper T can cause heavy bleeding and clots with pain.Its a common side effect.
If you miss your period for over 7-10 days then take a test.But your periods may be irregular due to the copper T .These side effects usually settle down within a few weeks.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor